# SDR DL76G080325

- Difficulty date: March 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,592 hours, 4,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Part serial: 670
- Condition: Sparks
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY OVEN NR 3 HAD SPARKS ON TOP WHEN TURNED ON, PULLED C/B.  PULLED OVEN AND INSPECTED OVEN AND AREA FOR EVIDENCE OF ELECTRICAL OR MECHANICAL DEFECT.  NO TROUBLE FOUND.  REACTIVATED OVER AND PERFORMED OP CK, NO DEFECT NOTED.  AS PRECAUTION REPLACED OVEN, S/N670.
